# SDR CA060303005

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 305262401
- Condition: Contaminated
- Location: Rt Fuel Sys
- Part time: 1,148 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FUEL FILTER CONTAMINATED WITH LINT FROM LARGE (12" X 30") TOWEL WHICH WAS FOUND IN THE RT INTEGRAL WING TANK.  THE TOWEL WAS "INSTALLED" BY CESSNA AIRCRAFT FACTORY WHEN THE AIRCRAFT WAS BUILT.  THE TOWEL WAS OUTBOARD OF THE BOOST AND EJECTOR PUMPS AND DID NOT AFFECT THE OPERATION OF ENGINE OR PUMPS.
